MAUDE Adverse Event Report: Merit Medical Systems Inc. SCOUT MD¿; MARKER, RADIOGRAPHIC, IMPLANTABLE

Merit Medical Systems Inc. SCOUT MD¿; MARKER, RADIOGRAPHIC, IMPLANTABLE
Catalog Number MDS75C-01
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported the patient came in for preoperative localization with savi scout md radar reflector.The first reflector was self-deployed, so an additional second radar reflector was implanted at the site by the physician.The patient was made aware that two devices had been implanted.Following discussion with physician, the patient will undergo surgery and the surgeon will determine whether one or both will be removed.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.

Brand Name
SCOUT MD¿
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50896224
Report Number1721504-2026-00443
Device Sequence Number6001498
Product Code NEU
UDI-Device Identifier00884450392959
UDI-Public00884450392959
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS75C-01
Device Lot NumberH3507787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown